# SDR REXA201000337

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 14,838 hours, 12,493 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS A NLG DISAGREE AFTER TAKEOFF.  MAINTENANCE WILL DEFER THE LANDING GEAR AND FLY WITH THE GEAR PINNED.
